# SDR SWAA2022081641472

- Difficulty date: August 12, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 47,790 hours, 24,389 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE GIRT BAR WOULD NOT STOW PROPERLY / [01] REPOSITIONED SLIDE IN BOX PER MM 25-66-00
